On some properties of cohomotopy-type functors.
Georgian mathematical journal, Tome 2 (1995) no. 1, pp. 55-77
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
extensions of functors, cohomology, Moore-Postnikov decompositions, cohomotopy functors
@article{GMJ_1995__2_1_47632,
author = {Khazhomia, S.},
title = {On some properties of cohomotopy-type functors.},
journal = {Georgian mathematical journal},
pages = {55--77},
year = {1995},
volume = {2},
number = {1},
zbl = {0860.55013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_1_47632/}
}
Khazhomia, S. On some properties of cohomotopy-type functors.. Georgian mathematical journal, Tome 2 (1995) no. 1, pp. 55-77. http://geodesic.mathdoc.fr/item/GMJ_1995__2_1_47632/